# SDR V0XR20120924J0104

- Difficulty date: September 23, 2012
- Submitted: September 24, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC6703329213
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 279 FLOOR SUPPORT CORRODED AT BL 0 BEYOUND SERVICEABLE LIMITS.  R & R FLOOR SUPPORT AT FS 279 BL 0 IAW SRM 51-42-06.
